Seroquel too sedating for bipolar

During my most recent episode of depression two and a half years ago, I was almost convinced that I would never reach stability again.I think the key for me was a very caring and reassuring pdoc and very effective CBT from a outstanding therapist.I just saw my pdoc and she prescribed me Geodon and Seroquel for sleep if needed, adding to my current cocktail of Depakote, Lexapro and gabapentin. I hope the medication works out well for you and you start feeling better soon.Have any of you had any experience with either of these drugs? I take 1200 mg of Lithium in divided doses, morning and evening.Does it calm your mind and help your emotions feel more "down to earth".

seroquel too sedating for bipolar-68seroquel too sedating for bipolar-19seroquel too sedating for bipolar-72seroquel too sedating for bipolar-14

It doesn't work like it's supposed to when you don't eat I believe. It didn't put me right to sleep, so maybe you could do that. I tried to eat when I took it, but I didn't always. I AM SO TIRED/GROGGY for the first part of the day.I can't help but think all I can look forward to is a life of existence. My family are good but unless you've experienced this illness it's very hard to explain to someone. Seroquel does make you feel really tired and groggy. If not, I would check with your pdoc to see if you could, you might not be as groggy during the day.I hate being like this and at the moment nothing seems to help. I'm just really tired of fighting something I can't win. I know how difficult it can be to be on meds, however, we know we need them to keep us feeling, somewhat, good.I imagine what my life would have been like without this illness. We all fight this misunderstood, COMPLICATED, debilitating illness, everyday. I promise you as I have been where you are many times over.

841

Leave a Reply